Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://lib.udau.edu.ua/handle/123456789/2768
Название: Geodesic mappings and their generalizations
Авторы: Березовський, Володимир Євгенійович
Ключевые слова: geodesic mappings
Riemannian spaces
canonical geodesic framework
holomorphically projective mappings
almost geodesic mappings
affinely connected spaces
Дата публикации: 2016
Издатель: Springer
Библиографическое описание: J. Mikes, V. E. Berezovski, E. Stepanova, and H. Chuda. Geodesic mappings and their generalizations // Journal of Mathematical Sciences, Vol. 217, No. 5, September, 2016, p. 607-623.
Краткий обзор (реферат): This paper is devoted to further study of the theory of geodesic mappings and their generalizations, including conformal, holomorphically projective, F-planar, and almost geodesic mappings of affinely connected spaces.
URI (Унифицированный идентификатор ресурса): http://lib.udau.edu.ua/handle/123456789/2768
ISSN: 1072-3374; 1573-8795
Располагается в коллекциях:Наукові матеріали кафедри

Файлы этого ресурса:
Файл Описание РазмерФормат 
GM_JMS_217_5_16.pdf117,72 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.